Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 12, NWS Philadelphia/Mount Holly

March 18, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Mar 18, 2007, 11:33 AM EDT. It took effect at Mar 18, 2007, 1:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2007, 11:33 AM EDT (15:33 UTC)
In effect from
Mar 18, 2007, 1:00 PM EDT
Expired
Mar 19, 2007, 8:00 AM EDT
In force
19 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 181533
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1133 AM EDT SUN MAR 18 2007

ANZ430-431-450>455-182300-
/X.NEW.KPHI.MA.S.0012.070318T1700Z-070318T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1133 AM EDT SUN MAR 18 2007

...LOW WATER ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

ONE TO ONE AND A HALF FOOT BELOW NORMAL TIDAL DEPARTURES ARE
FORECAST DURING THE NEXT TIDE CYCLE LATER THIS AFTERNOON AND INTO
THIS EVENING. THESE TIDAL DEPARTURES IN COMBINATION WITH THE LOW
ASTRONOMICAL TIDE AT NEW MOON MAY LEAD TO NAVIGATIONAL PROBLEMS
DURING TIMES OF LOW TIDE. MARINERS SHOULD BE AWARE OF THE
POTENTIAL FOR LOWER THAN NORMAL WATER LEVELS, ESPECIALLY NEAR
INLETS AND MARINAS.

$$

ROBERTSON
1 follow-up statement
000 
FZUS71 KPHI 182001
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT SUN MAR 18 2007

ANZ430-431-450>455-191200-
/X.EXT.KPHI.MA.S.0012.000000T0000Z-070319T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT SUN MAR 18 2007

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

ONE TO ONE AND A HALF FOOT BELOW NORMAL TIDAL DEPARTURES ARE
FORECAST OVERNIGHT. THESE TIDAL DEPARTURES IN COMBINATION WITH
THE LOW ASTRONOMICAL TIDE IN ASSOCIATION WITH THE RECENT NEW MOON
MAY LEAD TO NAVIGATIONAL PROBLEMS DURING TIMES OF LOW TIDE.
MARINERS SHOULD BE AWARE OF THE POTENTIAL FOR LOWER THAN NORMAL
WATER LEVELS, ESPECIALLY NEAR INLETS AND MARINAS.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Mar 18, 4:22 AM EDT, 7 hours 11 minutes earlier.

Area forecast discussion, Mar 18, 4:22 AM EDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EDT SUN MAR 18 2007

.SHORT TERM /TODAY THROUGH TUESDAY/...
THE MID LEVEL TROF AXIS SHOULD MOVE ACROSS THE AREA SHORTLY, AND
FLURRY ACTIVITY SHOULD END, BUT THERE IS A WEAK SHORT WAVE THAT
DROPS INTO THE AXIS LATER TODAY INTO THIS EVENING. SO, FOR THE FAR
NWRN ZONES WE START WITH A MENTION OF FLURRIES EARLY, THEN BRING
THEM BACK AGAIN FOR LATER THIS AFTERNOON AND THIS EVENING.
OTHERWISE, WE HAVE A GENERALLY IMPROVING FORECAST FOR TODAY AND
TONIGHT.

CONTINUITY ON TEMPS TODAY TAKES INTO ACCOUNT THE SNOW COVER
ON THE ONE HAND AND THE CATABATIC FLOW ON THE OTHER, AND SO VERY FEW
CHANGES WERE MADE. WE EXPECT AT LEAST SOME DECOUPLING TONIGHT,
ALTHOUGH THE CENTER OF THE SFC HIGH PASSES TO OUR SOUTH. WITH THE
ADMITTEDLY SHALLOW MID LEVEL RIDGE AXIS REMAINING TO OUR WEST, WE
EXPECT NOTHING OTHER THAN SOME CIRRUS IN ADVANCE OF THE NEXT SYSTEM.
AGAIN, CONTINUITY RADIATES THE NORMAL SPOTS AND THE SNOW-COVERED
AREAS PRETTY WELL, AND IT WAS FOLLOWED.

GFS ON MON IS QUICKER THAN THE WRF WITH NEXT SHORT WAVE. SINCE THE
FLOW IS BECOMING MORE ZONAL, EVEN OVER CANADA, CANT DISMISS THIS
TIMING, AND SO WE MOVED UP THE TIMING OF THE CHANCE POPS IN OUR SERN
ZONES A BIT. THE CHANGE WAS SO MINOR THAT IT WONT SHOW IN THE
TEXT PRODUCT, AND ITS HARDLY NOTICABLE IN THE DIGITAL PRODUCTS, BUT
IT WILL SHOW IN THE GRIDS. THE MOISTURE WITH THIS SYSTEM IS
LIMITED, AND THE SOUNDINGS ARE NOT AT ALL UNSTABLE, SO WERE NOT
GOING ABOVE CHANCE AT THIS TIME EITHER MON OR MON NIGHT.

ONE THING THAT IS NOTEWORTHY ABOUT THIS SYSTEM IS THAT IT GERNERATES
A DECENT FLOW ABOVE THE SURFACE. SINCE THERE IS A FAIR AMOUNT OF
STABILITY TO THE SOUNDINGS, NOT ALL OF THIS MAKES IT DOWN. HOWEVER,
IT STILL LOOKS LIKE A GOOD WAA PATTERN. AGAIN, CONTINUITY SEEMED TO
TAKE INTO ACCOUNT REMNANT SNOW COVER OVER THE NWRN ZONES ON THE ONE
HAND AND TENDENCY OF STAT GUIDANCE TO UNDERDO TEMPS IN A WAA
PATTERN, AND SO WE AGAIN DID NOT MAKE A LOT OF CHANGES TO THE MON
MAXES. MON NIGHT MINS WERE BUMPED UP A DEGREE OR TWO AS THE MID AND
UPPER LEVEL PATTERNS DO NOT LOOK AS IF A LOT OF COLDER AIR MOVES IN
BY DAYBREAK TUE.

THERE IS THE HINT OF A WAVE ON THE SURFACE FRONT, WHICH SHOULD BE TO
OUR SOUTH, ON TUESDAY MORNING. THERE IS A LITTLE MID AND UPPER LEVEL
SUPPORT FOR THIS, SO WE INSERTED A MORNING SLIGHT CHANCE OVER THE
FAR SRN ZONES THAT WILL NOT SHOW IN THE TEXT PRODUCT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THERE WERE NO CHANGES MADE TO THE LONG TERM. THE PREVIOUS
DISCUSSION...THE CENTER OF HIGH PRESSURE SHOULD PASS ACROSS NEW
ENGLAND ON WEDNESDAY BEFORE MOVING OFF THE COAST ON WEDNESDAY
NIGHT.  THE WIND IN OUR REGION IS ANTICIPATED TO VEER FROM NORTHEAST
TO SOUTHEAST ON WEDNESDAY, THEN TO THE SOUTHWEST ON THURSDAY.  A
WEAK MID LEVEL SHORT WAVE MIGHT PASS OVERHEAD IN THE SOUTHWEST FLOW
ON THURSDAY NIGHT.  THERE MAY BE SOME CLOUDS WITH THE FEATURE, BUT
NO PRECIPITATION IS EXPECTED.  MILDER AIR WILL BEGIN TO BE DRAWN
INTO OUR REGION WITH HIGHS UP NEAR OR INTO THE 60S FOR FRIDAY AND
SATURDAY.  A COLD FRONT MIGHT DROP DOWN FROM THE NORTH ON EITHER
FRIDAY NIGHT OR SATURDAY.  HOWEVER, THE TIMING OF THE FRONT AND ITS
IMPACT ON OUR REGION ARE STILL MUCH IN QUESTION.

&&

.AVIATION /08Z-06Z/...
VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THROUGH 12Z MONDAY.
A BAND OF STRATOCUMULUS WAS WORKING EASTWARD OVER OUR NORTHERN AREAS
VERY EARLY THIS MORNING, BUT AS HIGH PRESSURE MOVES TO THE COAST
FROM THE WEST TODAY, DOWNWARD VERTICAL MOTIONS SHOULD BE THE RULE
AND ONLY A FEW CUMULUS ARE FORECAST. BUFKIT DOES NOT EVEN SHOW
ANYTHING IN THE WAY OF HIGH CLOUDS, SO OTHER THAN SCT040 INTO THE
AFTERNOON, THAT SHOULD DO IT. DEWPOINTS SHOULD CONTINUE TO BE RATHER
LOW, SO VISIBILITIES WERE LEFT UNRESTRICTED. THE GRADIENT IS
FORECAST TO REMAIN TIGHT ENOUGH TO PRODUCE GUSTS TO AROUND 25 KNOTS
AFTER THE BOUNDARY LAYER COUPLES DOWN TO THE SURFACE, WITH WINDS
SUBSIDING LATER IN THE AFTERNOON AS THE HIGH BUILDS, AND THEN MORE
DRAMATICALLY TOWARD AND AFTER DARK.

&&

.MARINE...
THE SMALL CRAFT ADVISORY WILL REMAIN IN FORCE FOR TODAY, AS THE
ABOVE-MENTIONED GRADIENT IS FORECAST TO REMAIN TIGHT ENOUGH TO
PRODUCE 25 TO 30 KNOT GUSTS OVER THE OCEAN WATERS. THEN, AS THE HIGH
BUILDS LATE TODAY AND ESPECIALLY THIS EVENING, WINDS SHOULD SUBSIDE
TO BELOW ADVISORY LEVELS. WAVES MAY TOUCH 5 FEET WELL OFFSHORE
TODAY, BUT HAVE BEEN KNOCKED DOWN SUBSTANTIALLY IN THE OFFSHORE FLOW
SINCE YESTERDAY MORNING. SEAS TONIGHT SHOULD BE BENIGN AT 4 FEET OR
LESS HOWEVER, SEAS MAY RISE A BIT LATER MONDAY IN ADVANCE OF THE
NEXT COLD FRONT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ430-
     431-450>455.

&&

SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION/MARINE...
Hazardous weather outlook, Mar 18, 4:30 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT SUN MAR 18 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-191000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
430 AM EDT SUN MAR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PENNSYLVANIA...NEW
JERSEY EXCLUDING THE FIVE NORTHEASTERN COUNTIES...DELAWARE AND
ADJACENT PORTIONS OF THE MARYLAND EASTERN SHORE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-191000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
430 AM EDT SUN MAR 18 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.